Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A note on monotonicity of zeros of generalized Hermite-Sobolev-type orthogonal polynomials
Author: Marcellan, F
Rafaeli, FR
Abstract: In this paper, we analyse a Mehler-Heine formula and the behaviour of zeros of orthogonal polynomials associated with a symmetrization process of Laguerre-Sobolev-type orthogonal polynomials. More precisely, the limit of these zeros, their monotonicity as well as their dependence of the masses are obtained. In such a way, we obtain a natural generalization of the results given in Alfaro et al. [Asymptotic for a generalization of Hermite polynomials, Asympt. Anal. 66 (2010), pp. 103-117].
Subject: generalized Hermite polynomials
Sobolev-type orthogonal polynomials
Mehler-Heine-type formulas
Country: Inglaterra
Editor: Taylor & Francis Ltd
Rights: fechado
Identifier DOI: 10.1080/10652461003714718
Date Issue: 2010
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.